Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Took Macrobid for UTI, developed body pain, rash inside ankles. Is it allergy ?

I was prescribed Macrobid for UTI . After 6 days my body was terribly achey and I developed a slight rash on the inside of my ankles. I immed. stopped medicine. I am very healthy, no aches or pains. I m 57, hoping this was the reason. UTI has cleared up so far. If it comes back I ll go back to Dr. I m concerned it may not be from RX, but I m on no other medicine at all. Not allergic to anything but am I allergic to Macrobid??
Asked On : Sun, 25 Nov 2012
Answers:  1 Views:  146
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Internal Medicine Specialist 's  Response
Hello Susan,
Thanks for posting your query.
If you are feeling okay then you can stop the macrobid, 6days time is also sufficient time.
I would like you you get a Urine routine and culture and a CBC done, just to see that the UTI has resolved and your platelet levels are sound.
If these report are fine then it must be a drug reaction and you should avoid all macrolide antibiotics in future.
I hope this answers your query.
In case you have any follow up queries or doubts, you can forward them for me, and I shall be glad to help you.
Please accept my answer in case you do not have further queries.
Wishing you good health.

Answered: Mon, 26 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor